My list of publications

Year Authors Title Journal/Publisher Volume Page
2003 H.H. Chan, 
A. Gee,
V. Tan
Cubic singular moduli, Ramanujan's class invariant ln and the explicit Shimura Reciprocity Law Pacific Journal of  Mathematics Vol. 208 No. 1 23--37
2001 H.H. Chan, 
W. C. Liaw,
V. Tan
Ramanujan's class invariant ln and a new lcass of series for 1/p Journal of the London Mathematical Society Vol. 64 No. 1 93--106
2000 K. H. Leung,
S. L. Ma, 
V. Tan
Planar Functions from Zn to Zn  Journal of Algebra Vol. 224 427--436
1999   Linear Algebra I Prentice Hall Lecture Notes  
1999 H. H. Chan,
V. Tan
On the explicit evaluation of the Rogers-Ramanujan continued fraction Contemporary Mathematics Vol.236 127--136
1999 V. Tan An Application of the Regularized Siegel-Weil Formula on Unitary Groups to a Theta lifting problem Proceedings of the American Mathematical Society Vol.127 No.10 2811--2820
1999 V. Tan Poles of Siegel Eisenstein Series on U(n,n) Canadian Journal of Mathematics Vol.51 No.1 164--175
1998 V. Tan A Regularized Siegel-Weil formula on U(2,2) and U(3) Duke Mathematical Journal  Vol.94 No.2 341--378
1998 K. H. Lum,
V. Tan
Intertwining Operators for Vertex Representations of Toroidal Lie Algebras Letters in Mathematical Physics Vol.45 No.3 239--246
1996 V. Tan A Regularized Siegel-Weil formula on Unitary groups UCLA Ph.D Thesis  
1992 K. H. Leung,
S. L. Ma, 
V. Tan
Abelian Divisible Difference sets with Multiplier -1 Journal of Combinatorial Theory, Series A Vol.59 No.1 51--72
 
Back to the home page of the Department of Mathematics

Back to the home page of Tan Victor